MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOTAL PSA IMMUNOASSAY; TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER

ROCHE DIAGNOSTICS ELECSYS TOTAL PSA IMMUNOASSAY; TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER
Lot Number 49233301
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) performed preventive maintenance.The customer was sent a new reagent and calibrators.Calibration and qc were performed with acceptable results.The patient's sample was reran and the results were reported to be acceptable.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable elecsys total psa immunoassay and elecsys free psa immunoassay results for one patient sample tested on the cobas e 411 immunoassay analyzer with serial number (b)(4).This medwatch will apply to the total psa assay.Please refer to the medwatch with patient identifier (b)(6) for information related to the free psa assay.The reporter reran a previous total psa sample and included the free psa in the run.The free psa result was noted to be higher than the total psa result.The total psa result was 0.024 ng/ml.The free psa was 0.5 ng/ml.

Brand Name
ELECSYS TOTAL PSA IMMUNOASSAY
Common Device Name
TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13059974
Report Number1823260-2021-03829
Device Sequence Number3912222
Product Code MTF
UDI-Device Identifier07613336154366
UDI-Public07613336154366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Lot Number49233301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"INSULIN NOVULINK"; ALBUTEROL; AVODART; AZITHROMYCIN; BENICAR; CRESTOR; FLOMAX; JANUMET; OZEMPIC
Patient Age60 YR
Patient SexMale